# SDR DALA2023020901033

- Difficulty date: February 6, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 54,827 hours, 24,681 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 FRAME DENTED IN AFT PIT, ST 1400 S27L-S26L. CORRECTIVE ACTION: REPAIRED FRAME AT AFT CARGO STA 1400 S27L - S26L PER B757-200 SRM. (2617536)
